Journal article

Depolarization of backscattered linear lypolarized ligh

Show more…
    2004
Published in:
  • Journal of the Optical Society of America: A. - 2004, vol. 21, p. 1799-1804
English We formulate a quantitative description of backscattered linearly polarized light with an extended photon diffusion formalism taking explicitly into account the scattering anisotropy parameter g of the medium. From diffusing wave spectroscopy measurements, the characteristic depolarization length for linearly polarized light, lp, is deduced. We investigate the dependence of this length on the scattering anisotropy parameter g spanning an extended range from -1 (backscattering) to 1 (forward scattering). Good agreement is found with Monte Carlo simulations of multiply scattered light.
Faculty
Faculté des sciences et de médecine
Department
Département de Physique
Language
  • English
Classification
Physics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/299559
Statistics

Document views: 9 File downloads:
  • 1_scheffold_dbl.pdf: 1